Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 3, Pages 565-570
http://dx.doi.org/10.1155/S0161171281000410

Error estimates for the finite element solutions of variational inequalities

Mathematics Department, Islamia University, Bahawalpur, Pakistan

Received 11 September 1979; Revised 10 January 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Aslam Noor, “Error estimates for the finite element solutions of variational inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 3, pp. 565-570, 1981. https://doi.org/10.1155/S0161171281000410.